# SDR USAASA04008

- Difficulty date: January 26, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Part time: 5,599 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE MID RIGHT EMERGENCY POWER SUPPLY UNIT INOPERATIVE.  MAINTENANCE REPLACED MID RIGHT EMERGENCY POWER SUPPLY UNIT. OPERATIONALLY CHECKS OK.  (M)
